MathSciNet Relay Station
MathSciNet bibliographic data
MR224883 33.45 (34.00)
Swanson, C. A.; Headley, V. B. An extension of Airy's equation. SIAM J. Appl. Math. 15 1967 1400–1412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement